# SDR EISA98268

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT REVEALED STRINGER 27L AT FS 540 HAS CORROSION.  REMOVED DAMAGED SECTION, FABRICATED NEW SECTION AND INSTALLED PER SRM 53-10-2, 53-10-3 AND 51-30-2.  (M)
